# SDR DHL2000701007

- Difficulty date: November 8, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 152BL702E
- Part serial: 3U
- Condition: Malfunctioned
- Location: Nr 2 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 EGT HIGH AFTER T/O.  CLIMB THRUST SET, HAD TO PULL BACK THRUST LEVER ENGINE NR 2 TO KEEP EGT FROM EXCEEDING LIMITS.  ENG NR 2 THRUST REDUCED TO EPR 1.58, N1 82.2, EGT 505, N2 87.8, F/F 4500 LBS.  REMOVED AND REPLACED NR 2 EGT INDICATOR WITH SERVICEABLE EGT IND IAW M/M 77-21-51.  TESTED NEW GAUGE, RAN NR 2 ENG FOR MAX EGT CHECK, ALL WITHIN LIMITS.  OPS CKS GOOD IAW 77-21-0 AND JRH 06-01-01.
